# SDR JJBA20240805004

- Difficulty date: August 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,456 hours, 26,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW CEILING LIGHTS BOTH INOPERATIVE. REMOVED AND REPLACED RH AND LH OVERWING EMERGENCY LIGHT LAMPS. OPS CHECK SAT.
